Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Completely outer Galois theory of perfect rings

James Michael Osterburg

Vol. 56 (1975), No. 1, 215–220
Abstract

Let G be a finite completely outer group of automorphisms of a perfect ring R. Let Δ be the crossed product of R with G. Then Δ modules which are R projective are Δ projective and Δ submodules which are R direct summands are Δ direct summands.

Mathematical Subject Classification
Primary: 16A74
Milestones
Received: 19 November 1973
Published: 1 January 1975
Authors
James Michael Osterburg